# SDR HNAA0800034

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 28,382 hours, 44,653 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080091
- Condition: Defective
- Location: Cabin
- Part time: 28,382 hours, 44,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL COMING FROM SEAT 2AC OVERHEAD.  DEACTIVATED SIDEWALL LIGHTING SYSTEM.  REPLACED BALLAST, BULB AND LAMP HOLDER.
